| Model Number |
6663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient received a low battery warning.It is unknown if this occurred prematurely.As a result surgical intervention was undertaken on (b)(6) 2024 wherein the ipg was explanted and replaced to address the issue.Therapy was restored post procedure.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.